Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Intense stomach pain with diarrhea and burning in anus. Taken Flagyl and Cipro, suspicion of diverticulitis. Suggestion?

Ive had stomach pains on left lower quadrant for over 6 weeks that radiates down to my left leg. two days ago i finished 10 days of antibiotics Flagyl and Cipro. My doctor thinks its a case of Diverticulitis . However today the pain is worse than ever and I continue with diahrea that looks bright orange and burns my anus . Could you hep please
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  342
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Hello.Thanks for the question.Since antibiotics didn't help, it might not be diverticulitis.Orange color might be due to blood in stools.I think you need few investigations to determine the cause to plan more appropriate treatment.Investigations recommended would be stool analysis,proctoscopy/colonoscopy and if needed ultrasound/CT scan of abdomen and pelvis.There are many intestinal causes which can present like this, so investigations are needed.Hope this answers your question.Thank you.
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor